# SDR DL72S990044

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Row 19-26
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING L/O CHECK, EMERGENCY FLOOR TRACK LIGHTING BETWEEN ROWS 19 AND 26 INOP.  REPAIRED WIRING.
